A sage implementation for DD-finite functions release_mue55lmlizdlfch73olxw3twma [as of editgroup_54h4tuopu5h43fgpt4g45t62nq]

by Antonio Jiménez-Pastor

Published in ACM Communications in Computer Algebra by Association for Computing Machinery (ACM)
ISSN-L 1932-2232
Volume 53
Page(s) 53-56
Release Date 2019-11-08
Publisher Association for Computing Machinery (ACM)
Primary Language en (lookup)
Type  article-journal
Stage   published
Date   2019-11-08
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  1932-2232
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Accepted Edit Version

This is the version of the entity as of a specific merged editgroup: 54h4tuopu5h43fgpt4g45t62nq